# SDR GTIA2014060501332

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 29,274 hours, 13,980 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8R, OXYGEN MASK DROPPED.  STOWED OXYGEN MASK IAW AMM 35-21-43.  OPS CHECKED GOOD IAW AMM 35-23-00-710-001-A.
